# SDR USAA129803

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Inop
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/S CHECK OFF, FLIGHT 6141 - BOS-LGA - RIGHT CENTER OVERWING EXTERIOR EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK AND CHARGING UNIT.  (M)
